Nebraska, 2007Flooding and Heavy Rain in Nebraska, May 4 to 14, 2007
May 4 to 14, 2007 · NWS OAX · 16 events in 10 counties and zones
Rainfall of 4 to 8 inches fell over much of eastern Nebraska and southwest Iowa over the weekend of May 4th, 5th and 6th, 2007. Besides causing localized flash flooding, the heavy rain also produced areas of prolonged river and creek flooding over the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.9 million
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Rainfall of 4 to 8 inches fell over much of eastern Nebraska and southwest Iowa over the weekend of May 4th, 5th and 6th, 2007. Besides causing localized flash flooding, the heavy rain also produced areas of prolonged river and creek flooding over the region. Due to the heavy rain and severe weather that accompanied the rain 18 counties in southeast Nebraska were declared a Major Disaster area.
Heavier 96 hour rain amounts ending Monday morning included...|Across eastern Nebraska...|7.46 inches at Omaha Eppley, 7.15 in Falls City, 6.91 at Bellevue, 5.03 in Syracuse, 4.94 at Auburn, 4.90 in Lincoln, 4.88 at Plattsmouth, 4.55 at Fairbury and 4.39 at the NWS in Valley.|Over western Iowa...|7.98 inches at Logan, 7.87 in Randolph, 7.52 in Shenandoah, 6.96 at Red Oak, 6.36 at Sidney, 6.32 in Onawa, 6.11 at Clarinda, 6.10 at Harlan and 6.04 at Oakland.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at May 3, 8:32 PM CST, 4 hours 28 minutes earlier.
Area forecast discussion, May 3, 8:32 PM CST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
932 PM CDT THU MAY 3 2007
.UPDATE...
UPDATED GRIDS/ZONES TO REFLECT CURRENT TRENDS.
&&
.DISCUSSION...
STLT AND RADAR OBSERVATIONS SHOWED A LOBE PIVOTING AROUND SRN
PLAINS UPPER LOW/TROUGH TOWARD SERN NEBRASKA/SWRN IA. THUS MADE A
MINOR ADJUSTMENT TO ZONES/GRIDS INCREASING POPS ERN ZONES
TNGT...ESPECIALLY AFTER MIDNIGHT. MADE SOME MINOR SMOOTHING
ADJUSTMENTS INTO FRIDAY MORNING BUT NO SIGNIFICANT CHANGES WITH
THIS UPDATE. CHERMOK
&&
.PREV DISCUSSION... /ISSUED 230 PM CDT THU MAY 3 2007/
DISCUSSION...
STILL LOOKING LIKE A PROLONGED PERIOD OF RAIN CHANCES FOR THE AREA
WITH MODELS CONTINUING TO SHOW TIMING DIFFERENCES REGARDING SURFACE
FRONT IN THE SHORT TERM.
MOISTURE HAD RETURNED NORTH ACROSS THE CENTRAL PLAINS AND WAS
SPREADING INTO THE NORTHERN PLAINS EARLY THIS AFTERNOON. SPOTTY
SHOWERS ALSO MOVING ACROSS THE AREA BECOMING MORE NUMEROUS IN
EASTERN KANSAS AND CENTRAL MISSOURI. UPPER WAVE OVER TEXAS EXPECTED
TO LIFT NORTHEAST TONIGHT AS IT GETS PICKED UP BY INCOMING WESTERN
TROF. PERIODS OF SHOWERS AND ISOLATED THUNDERSTORMS WILL REMAIN IN
THE FORECAST TONIGHT THROUGH FRIDAY WITH BETTER MOISTURE AND
INSTABILITY INDICATED FOR FRIDAY NIGHT INTO THE WEEKEND AS SURFACE
FRONT MOVES INTO THE AREA...UPPER WAVE CLOSES OFF OVER THE WEST AND
40-50KT LOW LEVEL JET DEVELOPS OVER THE REGION. EXPECT MORE
SIGNIFICANT STORMS AND RAINS DURING THE WEEKEND PERIOD AND HAVE
PLACED LIKELY POPS INTO THE FORECAST IN ASSOCIATION WITH THE NAM
TIMING OF THE FRONT WHICH PLACES IT JUST INTO THE NWRN CORNER OF THE
CWFA BY 00Z MON.
THE DIFFERENCES AMONG THE MODELS WITH TIMING ISSUES FOR BOTH THE
SURFACE FRONT AND UPPER SYSTEM WILL LIKELY LEAD TO RUN TO RUN
ADJUSTMENTS OF THE FORECAST BUT GENERAL TREND WILL REMAIN GEARED
TOWARD SOME CHANCE POPS THROUGH ABOUT THE MIDDLE OF NEXT WEEK.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
FOBERT
Hazardous weather outlook, May 3, 4:25 PM CST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
525 PM CDT THU MAY 3 2007
IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-041230-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
525 PM CDT THU MAY 3 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA
AND SOUTHWEST IOWA.
.DAY ONE...TONIGHT AND FRIDAY
ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT INTO FRIDAY
AFTERNOON. STRONGER THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
FRIDAY AFTERNOON OR EVENING...MAINLY WEST THROUGH SOUTHWEST OF
THE REGION. THESE STORMS WILL LIKELY BECOME SEVERE AS THEY MOVE
TOWARD THE OUTLOOK AREA FRIDAY NIGHT FED BY AN INCREASING LOW
LEVEL JET. THE MAIN HAZARDS FOR EASTERN NEBRASKA AND SOUTHWEST IOWA
INCLUDE LARGE HAIL AND DAMAGING WIND.
A LARGE UPPER LEVEL SYSTEM TAKING SHAPE OVER THE ROCKIES WILL
SPREAD INCREASINGLY WARM...MOIST AND UNSTABLE AIR NORTH ACROSS THE
PLAINS INTO THIS WEEKEND.
.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY
STRONG OR SEVERE THUNDERSTORMS WHICH ARE POSSIBLE FRIDAY NIGHT
SHOULD WEAKEN AS THEY LIFT NORTHEAST ACROSS THE AREA BY SATURDAY
MORNING. HOWEVER...ADDITIONAL THUNDERSTORM DEVELOPMENT...AGAIN
STRONG TO SEVERE...IS EXPECTED LATER SATURDAY AFTERNOON INTO
SATURDAY NIGHT. POSSIBLE OUTFLOW BOUNDARIES FROM THE CONVECTION
FRIDAY NIGHT COULD HELP DETERMINE WHERE THIS ADDITIONAL CONVECTION
DEVELOPS...ALONG WITH A NEARLY STATIONARY FRONT THAT IS FORECAST
TO EXTEND ACROSS WESTERN NEBRASKA. VERY LARGE HAIL APPEARS TO BE
THE MAIN HAZARD...ALTHOUGH TORNADOES WOULD BE POSSIBLE IN THE
EARLIER STAGES OF DEVELOPMENT ALONG EXISTING BOUNDARIES.
THE THREAT OF SEVERE WEATHER WILL CONTINUE OVER THE OUTLOOK AREA
SUNDAY AND SUNDAY NIGHT AS A PIECE OF THE LARGE UPPER LEVEL
SYSTEM BEGINS TO MOVE OUT ONTO THE PLAINS SHIFTING A COLD FRONT
EASTWARD. THE UNSETTLED WEATHER PATTERN...ALONG WITH A
THUNDERSTORM THREAT...IS EXPECTED TO CONTINUE THROUGH WEDNESDAY
AS PART OF THE LARGE UPPER LEVEL LOW REMAINS OVER THE WESTERN
PLAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT BUT ACTIVATION COULD
BE REQUIRED BY FRIDAY EVENING...ESPECIALLY ALONG AND WEST OF A
LINE FROM BEATRICE TO LINCOLN TO HARTINGTON.
CHERMOK
Heavy Rain, Douglas
- When
- May 4, 1:00 AM CST to May 7, 3:00 AM CST
- Where
- Douglas County, Valley to (Oma)eppley Fld Omah
- Property damage
- $1.0 million
- Reported by
- Official NWS Observations
- Coordinates
- 41.320, -96.350
Record heavy rain fell over most of Douglas county from Friday May 4th through late Sunday night May 6th. Eppley airfield measured 7.46 inches while 4.39 inches was recorded at the NWS office in Valley. The heavy rain caused widespread ponding of water throughout Douglas county and caused some sewers to backup across the Omaha area. Most of the streets that were flooded because of the backed up sewers were in the older eastern sections of the city. Many basements were also flooded throughout town. In addition, 100 vehicles were flooded at the Eppley Airport north long-term parking lot due to backed up storm drains.
Heavy Rain, Sarpy
- When
- May 4, 1:00 AM CST to May 7, 3:00 AM CST
- Where
- Sarpy County, Bellevue to (Off)offutt Afb
- Reported by
- Newspaper
- Coordinates
- 41.120, -95.900
Rainfall of around 7 to 7.5 inches fell from Friday May 4th through Sunday May 6th in the Bellevue area. The heavy rain caused considerable ponding of water on several city streets and Highways in the area, and left area golf courses submerged in water which shut them down for several days afterward.
Flood, Saline
- When
- May 5, 6:45 PM CST to May 8, 12:00 PM CST
- Where
- Saline County, 6 mi SW of Friend to De Witt
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Official NWS Observations
- Coordinates
- 40.589, -97.361
Heavy rain over 3 days caused Turkey Creek to flood across much of Saline county. The creek at Wilber crested at 16.44 feet during the morning hours of May 7th, flood stage is 11 feet. The creek at Wilber first crossed flood stage around 745 pm CDT on the 5th and didn't drop below flood stage until a little after noon on the 8th.| |The Creek flooded across Highway 103 causing its closure near Wilber. Flooding from Turkey Creek and the Big Blue River also caused 100 county road washouts and closed 20 county roads. Flooding of agricultural lowlands also occurred. Flood damage from both Turkey Creek and the Big Blue River was estimated at $100,000.
Flood, Washington
- When
- May 6, 2:52 AM CST to 1:00 PM CST
- Where
- Washington County, Arlington to 3 mi SE of Arlington
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 41.450, -96.370
Rainfall of 3.5 to 5 inches fell over most of Washington county from Friday into Sunday morning May 6th. This produced widespread flooding of lowlands that lingered into Sunday. Most of the flooding was due to Bell Creek and Rawhide Creek backing up because of high flows in the Elkhorn River, which they both empty into. The flooding affected farmland and several county and city roads and threatened several homes.
Flood, Cass
- When
- May 6, 4:00 AM CST to 7:15 PM CST
- Where
- Cass County, Greenwood to 4 mi NNE of Greenwood
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 40.970, -96.430
Rainfall of 3 to 5 inches fell over much of the Salt Creek basin from Friday May 4th through Sunday May 6th. Lincoln reported nearly 5 inches of rain during this time. The heavy rain caused Salt Creek to flood, mainly from around the Greenwood area downstream to where it merges with the Platte River near Ashland. At Greenwood the creek surpassed it's 20 foot flood stage around 5 am CDT on May 6th, reached a 23.8 foot crest at 1130 am and fell below flood stage around 815 pm that day.
Flood, Nemaha
- When
- May 6, 4:15 AM CST to May 7, 1:15 PM CST
- Where
- Nemaha County, 3 mi NW of Brock to 2 mi SE of Nemaha
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 40.511, -95.990
Rainfall of 3 to 5 inches fell over much of the Little Nemaha River basin from Friday May 4th through Sunday May 6th, with 4.94 inches reported in Auburn. The heavy rain caused the Little Nemaha River to flood over several days with a double crest observed both the 6th and 7th. The river at Auburn first crossed its 22 foot flood stage around 515 am cdt on May 6th, reached its first crest around 23.6 feet around noon that day, fell below flood stage around 5 pm and then moved back over flood stage around 330 am cdt on May 7th. The River at Auburn then reached a second crest, peaking at 23.9 feet around 815 am on May 7th before falling below flood stage for good around 215 pm cdt that afternoon. The flooding closed Highway 136 near Auburn Saturday night May 5th.
Flood, Cass
- When
- May 6, 4:45 AM CST to May 8, 11:15 PM CST
- Where
- Cass County, 2 mi NE of Plattsmouth to 14 mi SSE of Plattsmouth
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 41.040, -95.873
Heavy rainfall over the weekend of May 4th through the 6th caused a prolonged flood along the Missouri River in southeast Nebraska. At Plattsmouth the Missouri River crested just over 30 feet for around 6 hours during the early morning hours of May 7th. Flood stage at Plattsmouth is 26 feet. The river at Plattsmouth first crossed flood stage around 545 am CDT on the 6th and didn't drop below flood stage until a little after midnight CDT on the 9th. The flooding affected mainly agricultural lowlands, but some county roads were closed due to the flood waters as well as a local marina.
Flood, Cass
- When
- May 6, 6:30 AM CST to May 7, 10:45 AM CST
- Where
- Cass County, 7 mi W of Weeping Water to 4 mi SE of Union
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Official NWS Observations
- Coordinates
- 40.870, -96.264
Rainfall of 4 to 5 inches fell over much of the Weeping Water Creek basin from Friday May 4th through Sunday May 6th, with 4.88 inches reported in Plattsmouth. The heavy rain caused Weeping Water Creek to flood for two days, with a double crest observed on May 6th and 7th. The creek at Union first crossed it's 25 foot flood stage around 730 am CDT on May 6th, reached it's first crest of around 26.3 feet just before noon that day, fell below flood stage around 330 pm and then moved back over flood stage around 245 am CDT on May 7th. The creek at Union then reached a second crest, peaking close to 30 feet around 8 am on May 7th before falling back below flood stage for good around 1145 am CDT that morning. Besides flooding farmland, the high water also caused damage to a few county roads.
Flood, Gage
- When
- May 6, 7:15 AM CST to May 9, 6:30 AM CST
- Where
- Gage County, 7 mi NW of Beatrice to 2 mi SSW of Barneston
- Cause
- Heavy Rain
- Property damage
- $650,000
- Reported by
- Official NWS Observations
- Coordinates
- 40.342, -96.824
Rainfall of 4 to 5 inches fell over much of the Big Blue River basin in Gage county from Friday May 4th through Sunday May 6th, with 4.26 inches reported in Beatrice. The heavy rain caused the Big Blue River to flood with both the gage in Beatrice and near Barneston reporting above flood stage readings for a few days. In Beatrice the Big Blue River reached a 23.9 foot crest around 230 pm CDT on May 7th, flood stage 16 feet. The river first crossed flood stage in Beatrice around 815 am on May 6th and didn't drop below flood stage until 730 am on the 9th.|At Barneston the Big Blue River reached a 24.5 foot crest around 345 pm CDT on May 7th, flood stage is 20 feet. The river near Barneston was above flood stage from around 1000 pm CDT May 6th until 315 am on the 9th.|The river flooded agricultural farmland and county roads in the region. Seven county roads were flooded from Beatrice toward Blue Springs and Wymore. Highway 136 was also closed late May 6th through May 7th around the Beatrice area because of high water that also flooded a park and some streets in town causing around $135,000 worth of damage to the park and ballfields. Two businesses had to be evacuated in Beatrice. The flood waters also prompted 5000 sandbags to be placed around a historical museum to keep flood waters from damaging historic items. Also a grain elevator near Holmesville, several miles southeast of Beatrice, was also sandbagged to protect from the rising waters. Total damage from the storms that hit Gage county on May 5th and 6th amounted to around $650,000, most of which was due to flooding.
Flood, Richardson
- When
- May 6, 7:30 AM CST to May 8, 4:00 AM CST
- Where
- Richardson County, 1 mi SE of Salem to 4 mi SE of Rulo
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 40.070, -95.707
Rainfall of 4 to 7 inches fell over the lower sections of the Big Nemaha River basin from Friday May 4th through Sunday May 6th. Falls City reported 7.15 inches during this time. The heavy rain caused the Big Nemaha River to flood, with the river at Falls City reaching a 30.3 foot crest around noon CDT on May 7th. Flood stage is 23 feet. The river at Falls City first crossed flood stage around 830 am on May 6th and didn't drop below flood stage until around 5 am on the 8th. Due to flood waters, an 8 mile stretch of old Highway 7 southeast of Rulo was closed. Flooding was also observed across some agricultural lowlands in the area.
Flood, Saline
- When
- May 6, 8:00 AM CST to May 7, 3:30 AM CST
- Where
- Saline County, 4 mi N of Crete to 1 mi NNE of De Witt
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Official NWS Observations
- Coordinates
- 40.688, -96.950
Rainfall of 4 to 6 inches fell over much of the Big Blue River basin in Saline county from Friday May 4th through Sunday May 6th. Wilber reported 6.3 inches and Crete measured 5.9 inches for two of the heaviest. The heavy rain caused the Big Blue River to flood with the gage near Crete reaching a 21.3 foot crest around 3 pm on May 6th. Flood stage is 18 feet. The river near Crete was above flood stage from around 9 am on May 6th until 430 am on the 7th.|Due to flooding from the Big Blue River and Turkey Creek, 20 county roads were closed with 100 washouts reported. Agricultural bottomlands were also flooded. Besides washing out newly planted crops, some farm outbuildings and irrigation equipment were damaged by flood waters. Total damage from flooding from both the Big Blue River and Turkey Creek was estimated at $100,000.
Flood, Saunders
- When
- May 6, 8:00 AM CST to May 7, 9:00 AM CST
- Where
- Saunders County, 2 mi SW of Ashland to 2 mi E of Ashland
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 41.030, -96.407
Rainfall of 3 to 5 inches fell over much of the Salt Creek basin from Friday May 4th through Sunday May 6th. Lincoln reported nearly 5 inches. The heavy rain caused Salt Creek to flood, mainly from around the Greenwood area downstream to where it merges with the Platte River near Ashland. At Ashland the creek surpassed it's 19 foot flood stage around 9 am cdt on May 6th, reached a 20.2 foot crest at 1130 pm and fell below flood stage around 10 am on the 7th.
Flood, Saunders
- When
- May 6, 8:00 AM CST to 9:15 PM CST
- Where
- Saunders County, 3 mi NW of Ithaca to 1 mi NE of Ashland
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 41.201, -96.591
Rainfall of 3 to 5 inches fell over the lower sections of the Wahoo Creek basin from Friday May 4th through Sunday May 6th. The heavy rain caused Wahoo Creek to flood, mainly from just downstream of Wahoo to where it merges with Salt Creek near Ashland. At Ithaca the creek surpassed it's 19 foot flood stage around 9 am CDT on May 6th, reached a 20.7 foot crest at 5 pm and fell below flood stage around 1015 pm that day. The water flooded several county roads and Highway 66 near Ashland. A baseball field was also flooded.
Flood, Otoe
- When
- May 6, 8:15 AM CST to May 10, 1:15 PM CST
- Where
- Otoe County, 7 mi N of Nebraska City to 12 mi SE of Nebraska City
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 40.751, -95.850
Heavy rainfall over the weekend of May 4th through the 6th caused a prolonged flood along the Missouri River in southeast Nebraska. At Nebraska City the Missouri River crested just under 21.5 feet for around 8 hours from late morning until early evening on the 7th. Flood stage at Nebraska City is 18 feet. The river at Nebraska City first crossed flood stage around 915 am cdt on the 6th and didn't drop below flood stage until a little after 200 pm cdt on the 9th.|The flooding affected mainly agricultural low lands, but some county roads, including one that led to a local marina, were closed due to the flood waters.
Flood, Nemaha
- When
- May 6, 8:30 AM CST to May 13, 1:00 PM CST
- Where
- Nemaha County, 3 mi NE of Peru to 10 mi SE of Brownville
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 40.511, -95.690
Heavy rainfall over the weekend of May 4th through the 6th caused a prolonged flood along the Missouri River in southeast Nebraska. At Brownville the Missouri River first crossed it's 32 foot flood stage around 930 am CDT on May 6th and didn't drop below flood stage until around 2 pm CDT on May 13th. The river at Brownville crested just under 39 feet from late in the evening on the 8th until mid afternoon on the 9th.|The flooding affected mainly agricultural lowlands, but some county roads were closed due to the flood waters. In addition, the Steamboat Trace between Brownville and Peru was closed for an extended length of time due to a levy breach that significantly flooded a section of the trail leaving behind tree and other debris. Several large cottonwood trees were uprooted due to saturated soil and flood waters.
Flood, Richardson
- When
- May 6, 9:00 AM CST to May 14, 9:00 AM CST
- Where
- Richardson County, 3 mi NE of Barada to 3 mi SE of Rulo
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 40.251, -95.540
Heavy rainfall over the weekend of May 4th through the 6th caused a prolonged flood along the Missouri River in southeast Nebraska. At Rulo the Missouri River first crossed it's 17 foot flood stage around 1000 am CDT on May 6th and didn't drop below flood stage until around 1000 am CDT on May 14th. The river at Rulo crested around 25 feet for a 10 to 12 hour period from the morning into mid afternoon on the 7th.|The flooding affected mainly agricultural lowlands, but some county roads were closed due to the flood waters. In addition, due to high water on the Missouri River, the Highway 136 Bridge across the Missouri River was closed for a while.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Kansas, May 4 to 5, 200713 deaths · 66 injured · $252 million · EF5 · 58 events
- Tornadoes and Hail in Kansas, May 4 to 6, 2007$3.6 million · EF1 · 77 events
- Tornadoes and Hail in Kansas, May 4 to 5, 2007$740,000 · EF1 · 11 events
- Flash Flooding and Hail in Nebraska, May 4 to 5, 2007$231,000 · 2.5 in hail · 51 events
- Hail and Damaging Wind in Nebraska, May 4 to 5, 2007$735,000 · 1.75 in hail · 15 events
- Tornadoes and Hail in Oklahoma, May 4, 2007$113,000 · EF1 · 16 events
- Tornadoes and Hail in South Dakota, May 4, 2007EF1 · 12 events
- Hail and Damaging Winds in Georgia, May 4, 2007$13,000 · 1.75 in hail · 12 events
- Hail in Georgia, May 4, 2007$21,000 · 1.75 in hail · 1 event
- Hail and Damaging Wind in Tennessee, May 4, 2007$20,000 · 55 kt wind · 2 events
- Hail in Nebraska, May 4, 2007$5,000 · 1.75 in hail · 14 events
- Heavy Snow and Hail in Colorado, May 4 to 7, 20071 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 22250, 25782, 21938, 26478, 22092, 22088, 21946, 22089, 22090, 22095, 22091, 22093, 22094, 21944, 21942, 21941.